# SDR YENA200632

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 12,178 hours, 4,150 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Ltv System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING ODOR IN CABIN AND COCKPIT DURING DESCENT, SHUT DOWN LIVE TV SYSTEM VIA QRM SMOKE/FUMES/AVNCS SMOKE PROCEDURE.  ODOR WENT AWAY.  PERFORMED LTV SYSTEM INSPECTION THROUGHOUT CABIN AS PER TASK 23-39-00-810-810 OF LTV AMM 23-39-33.  NO FAULTS NOTED.  ALL CHECKS OK.  ALSO FUNCTIONED ALL SYSTEM.  NO ODORS NOTED.
